On the infinitesimal kernel of irreducible representations of nilpotent Lie groups
Bulletin de la Société Mathématique de France, Volume 112 (1984), pp. 423-467.
@article{BSMF_1984__112__423_0,
     author = {Pedersen, Niels Vigand},
     title = {On the infinitesimal kernel of irreducible representations of nilpotent {Lie} groups},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {423--467},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {112},
     year = {1984},
     doi = {10.24033/bsmf.2016},
     mrnumber = {87a:22018},
     zbl = {0589.22009},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2016/}
}
TY  - JOUR
AU  - Pedersen, Niels Vigand
TI  - On the infinitesimal kernel of irreducible representations of nilpotent Lie groups
JO  - Bulletin de la Société Mathématique de France
PY  - 1984
SP  - 423
EP  - 467
VL  - 112
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2016/
DO  - 10.24033/bsmf.2016
LA  - en
ID  - BSMF_1984__112__423_0
ER  - 
%0 Journal Article
%A Pedersen, Niels Vigand
%T On the infinitesimal kernel of irreducible representations of nilpotent Lie groups
%J Bulletin de la Société Mathématique de France
%D 1984
%P 423-467
%V 112
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.2016/
%R 10.24033/bsmf.2016
%G en
%F BSMF_1984__112__423_0
Pedersen, Niels Vigand. On the infinitesimal kernel of irreducible representations of nilpotent Lie groups. Bulletin de la Société Mathématique de France, Volume 112 (1984), pp. 423-467. doi : 10.24033/bsmf.2016. http://www.numdam.org/articles/10.24033/bsmf.2016/

[1] Brown (I. D.). - Dual topology of a nilpotent Lie group, Ann. scient. Ec. Norm. Sup., T. 6, No. 4, 1973, pp. 407-411. | Numdam | MR | Zbl

[2] Dixmier (J.). - Traces sur les C*-algèbres, Ann. Inst. Fourier (Grenoble), Vol. 13, 1963, pp. 219-262. | Numdam | MR | Zbl

[3] Dixmier (J.). - Représentation irréductibles des algèbres de Lie nilpotents, An. Acad. Brasil Ci., Vol. 35, 1963, pp. 491-519. | MR | Zbl

[4] Dixmier (J.). - Sur le dual d'un groupe de Lie nilpotent, Bull. Sc. Math., Vol. 90, 1966, pp. 113-118. | MR | Zbl

[5] Dixmier (J.). - Algèbres enveloppantes, Gauthier-Villars, Paris, 1974. | MR | Zbl

[6] Godfrey (C.). - Ideals of coadjoint orbits of nilpotent Lie algebras, Trans. Amer. Math. Soc., Vol. 233, 1977, pp. 295-307. | MR | Zbl

[7] Kirillov (A. A.). - Unitary representations of nilpotent Lie groups, Uspehi Mat. Nauk. Vol. 17, 1962, pp. 57-110. | MR | Zbl

[8] Pedersen (N. V.). - On the characters of exponential solvable Lie groups, Ann. scient. Écol. Norm. Sup., T. 17, 1984, pp. 1-29. | Numdam | MR | Zbl

[9] Pukanszky (L.). - Leçons sur les représentations des groupes, Dunod, Paris, 1967. | MR | Zbl

[10] Pukanszky (L.). - On the characters and the Plancherel formula of nilpotent groups, J. Funct. Anal., Vol. 1, 1967, pp. 255-280. | MR | Zbl

[11] Pukanszky (L.). - Unitary representations of solvable Lie groups, Ann. scient. Ecol. Norm. Sup., T. 4, No. 4, 1971, pp. 457-608. | EuDML | Numdam | MR | Zbl

Cited by Sources: